# SDR DALA13064630962

- Difficulty date: November 25, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 62,840 hours, 46,647 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1084-1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, CORROSION FOUND ON LT SEAT TRACK RBL 54, BS 1084 - 1087.  REPAIRED IAW SRM 53-05-10-3, PAR 14, 21, 38 ERA 485415-14MA, REV ORIG. AND SRM 51-30-2.
